Local bifurcations of a quasiperiodic orbit

  1. Lookup NU author(s)
  2. Professor Soumitro Banerjee
  3. Dr Damian Giaouris
  4. Dr Petros Missailidis
  5. Otman Imrayed
Author(s)Banerjee S, Giaouris D, Missailidis P, Imrayed O
Publication type Article
JournalInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Year2012
Volume22
Issue12
Pages
ISSN (print)0218-1274
ISSN (electronic)1793-6551
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherWorld Scientific Publishing Co. Pte. Ltd.
URLhttp://dx.doi.org/10.1142/S0218127412502896
DOI10.1142/S0218127412502896
Actions    Link to this publication

Altmetrics provided by Altmetric

Share